# SDR AT0700062

- Difficulty date: March 4, 2006
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N604AT
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FRAME STA 218 BETWEEN LONGERON 17L AND 18L.  INSTALLED REPAIR AT FUSELAGE SKIN AT FRAME STA 218 BETWEEN 17L AND 18L IAW SRM B717 53-00-01 FIG 201.  MATERIAL USED 2024.T3 .050 14 X 15.5 INCHES.
